The International Journal of Group Theory (IJGT) is a publication of the University of Isfahan in English. IJGT is an international mathematical journal founded in 2011. It carries original research articles in the field of group theory, a branch of algebra. IJGT aims to reflect the latest developments in group theory and promote international academic exchanges. IJGT is an international open access journal. There is no publication charge. IJGT publishes 4 issues in each year. The publication time of these issues are as follows: First issue at the end of March, second issue at the end of June, third issue at the end of September and fourth issue at the end of December.
Current Issue: Volume 3, Issue 4, December 2014, Page 1-69
Restrictions on commutativity ratios in finite groups